Specific Lot of Children’s Advil Recalled Due to Labeling Error

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.

A flavor of Children’s Advil has been recalled due to a dosage labeling error.

According to Pfizer, the bubble gum flavor of the 4-ounce bottles have a cup marked in teaspoons but the dosage instructions are described in milliliters.

See the specific lot information below:

  • Name: Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
  • GTIN#: 3-0573-0207-30-0
  • Lot #: R51129
  • Exp. Date: 11/20

Common symptoms of an ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

Consumers with questions or concerns are asked to contact the Pfizer Consumer Healthcare information line at (800) 882-3845.

Notice: you are using an outdated browser. Microsoft does not recommend using IE as your default browser. Some features on this website, like video and images, might not work properly. For the best experience, please upgrade your browser.